RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 1(385), Pages 143–144 (Mi umn9277)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Optimizing a cyclic process with discount with respect to its time average profit

A. A. Davydov, T. S. Shutkina

Vladimir State University

DOI: https://doi.org/10.4213/rm9277

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:1, 136–138

Bibliographic databases:

MSC: Primary 49J15; Secondary 49J45, 49N20, 49N60, 90C31
Presented: V. M. Zakalyukin
Accepted: 15.01.2009

Citation: A. A. Davydov, T. S. Shutkina, “Optimizing a cyclic process with discount with respect to its time average profit”, Uspekhi Mat. Nauk, 64:1(385) (2009), 143–144; Russian Math. Surveys, 64:1 (2009), 136–138

Citation in format AMSBIB
\Bibitem{DavShu09}
\by A.~A.~Davydov, T.~S.~Shutkina
\paper Optimizing a~cyclic process with discount with respect to its time average profit
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 1(385)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn9277}
\crossref{https://doi.org/10.4213/rm9277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2503100}
\zmath{https://zbmath.org/?q=an:1173.49003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..136D}
\elib{http://elibrary.ru/item.asp?id=20359363}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 1
\pages 136--138
\crossref{https://doi.org/10.1070/RM2009v064n01ABEH004597}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268940600006}
\elib{http://elibrary.ru/item.asp?id=13605065}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-68349083675}


Linking options:
  • http://mi.mathnet.ru/eng/umn9277
  • https://doi.org/10.4213/rm9277
  • http://mi.mathnet.ru/eng/umn/v64/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, T. S. Shutkina, “Optimizatsiya tsiklicheskikh protsessov s diskontirovaniem po usiliyu i vygode”, Nelineinaya dinam., 6:1 (2010), 151–158  mathnet  elib
    2. A. A. Davydov, T. S. Shutkina, “Uniqueness of a cycle with discounting that is optimal with respect to the average time profit”, Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S80–S87  mathnet  crossref  isi  elib
    3. A. Davydov, T. Shutkina, “Generic Profit Singularities of One-Parameter Cyclic Processes with Discount”, J. Math. Sci., 195:3 (2013), 288–298  crossref  mathscinet  zmath  scopus
    4. A. Belyakov, A. A. Davydov, “Efficiency optimization for the cyclic use of a renewable resource”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 14–21  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:437
    Full text:88
    References:41
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019